# SDR CA961112001

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 82806101
- Condition: Burnt
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE SMOKE AND ELECTRICAL BURNING ODOUR NOTED IN THE REAR LAVATORY. FLUORESCENT LIGHT SOCKET FOUND BADLY BURNED.
